Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 420, NWS Atlanta, GA

July 3, 20114 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 3, 2011, 5:24 PM EDT for 4 counties in Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2011, 5:24 PM EDT (21:24 UTC)
Expired
Jul 3, 2011, 6:00 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Chattahoochee County, GA, Harris County, GA, Marion County, GA, Muscogee County, GA

What was reported inside it

TimeReportWhereRemark
Jul 3, 5:30 PM EDTHAIL 1.25Midland, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1281 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1281 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1095 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

946 
WUUS52 KFFC 032124
SVRFFC
GAC053-145-197-215-032200-
/O.NEW.KFFC.SV.W.0420.110703T2124Z-110703T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT SUN JUL 3 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHATTAHOOCHEE COUNTY IN WEST CENTRAL GEORGIA
  SOUTH CENTRAL HARRIS COUNTY IN WEST CENTRAL GEORGIA
  WESTERN MARION COUNTY IN WEST CENTRAL GEORGIA
  MUSCOGEE COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 600 PM EDT

* AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS CENTERED 3 MILES 
  WEST OF MIDLAND...MOVING SOUTH AT 10 MPH. ANOTHER SEVERE          
  THUNDERSTORM WAS CENTERED 7 MILES WEST OF OAKLAND IN MARION COUNTY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIBB
  CITY...CUSSETA...NORTH FORT BENNING AND COLUMBUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3272 8502 3254 8468 3252 8469 3253 8465
      3247 8453 3222 8458 3233 8488 3248 8500
      3252 8501 3259 8508 3261 8508
TIME...MOT...LOC 2121Z 008DEG 11KT 3258 8486

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:43 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jul 3, 3:43 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT SUN JUL 3 2011

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
PRIMARY CONCERN IN THE SHORT TERM IS COVERAGE AND INTENSITY OF
CONVECTION EACH DAY. STAGNANT H5 PATTERN DOES NOT APPEAR TO BE
LETTING UP ANY TIME SOON. EVEN MEDIUM RANGE MODELS OFFER LITTLE
HOPE. REALLY NOT MUCH TO SAY OTHER THAN DIURNAL AFTERNOON AND
EVENING CONVECTION EXPECTED EACH DAY. A FEW STORMS WILL EXCEED
SEVERE LEVELS BUT NOT BY MUCH WITH VERY WEAK VERTICAL WIND SHEAR.
FOR TUES THRU WED OR THURS...THERE IS SOME HOPE THAT MORE
WIDESPREAD MOISTURE AND CLOUDS ASSOCIATED WITH WEAK POSITIVELY
TILTED WAVE CURRENTLY OVER THE MID MISSISSIPPI VALLEY WILL LIMIT
INSTABILITY TO KEEP INTENSITY DOWN...ALTHOUGH COVERAGE OF STORMS
WILL PROBABLY INCREASE. WAVE PROGGED TO SAG SLOWLY INTO THE
SOUTHEAST BEGINNING WED WHERE IT SIMPLY BECOMES A STATIONARY H5
TROF AXIS. MEAN RH PROGS INDICATE PLENTY OF MOISTURE AND A FAIR
AMOUNT OF LIFT THIS TIME OF YEAR WITH THIS TROF. VERY GOOD
AGREEMENT WITH THIS FEATURE IN ALL SHORT AND MED RANGE MODELS. IF
THIS PATTERN VERIFIES...WILL LIKELY SEE 40-60 PCT COVERAGE OF
STORMS AND A LITTLE COOLER MAX TEMPS FROM TUES ON.

USED MET/PERSISTENCE BLEND FOR MIN TEMPS AND BIAS ADJUSTED MAV/MET
BLEND FOR MAX TEMPS BASED ON RUNNING 30 DAY VERIFICATION SCORES.
LARGE MAV BIASES SEEN WITH MAX TEMPS AT AHN..RMG...GVL AND PDK.

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
PER REASONING ABOVE...HAVE CHANGED LITTLE IN GOING FCST. LOOKS
QUITE REASONABLE GIVEN 12Z GFS/ECMWF. MED RANGE MODELS DO SHOW A
LARGE AREA OF TROPICAL MOISTURE ASSOCIATED WITH WEAK WAVE ON
WESTERN PERIPHERY OF ATLANTIC E-W ORIENTED UPPER RIDGE BY LATE
THIS WEEK. THIS DEEP MOISTURE PROGGED TO MOVE INTO SE GA BY SAT
AND COULD SPREAD INTO THE STATE OVER THE WEEKEND. GIVEN THE
ALREADY MOIST PATTERN WITH WEAK STATIONARY H5 TROUGH STILL IN
PLACE AT THAT TIME...DOUBT THAT ADDITIONAL TROPICAL MOISTURE
WOULD CHANGE THE FCST MUCH. BEYOND THE 7 DAY FCST...SOME HINT THAT
UPPER RIDGE OVER THE CENTRAL CONUS WILL BUILD AND EXPAND...MORE SO
WITH THE 12Z GFS. BUT DOES NOT APPEAR TO BE A PATTERN BREAKER.

SNELSON

&&

.AVIATION...
18Z UPDATE... CU BREAKING OUT ACROSS THE METRO AREA...WITH SOME
TSRA DEVELOPING. HAVE MOVED TEMPO TSRA TO BEGIN AT 19Z ACROSS THE
METRO SITES... BUT DELAYED IT UNTIL 20Z FOR MCN/CSG. WINDS
GENERALLY LGT AND VRB BUT FAVOR SOUTHWEST. SURFACE WEAKNESS
SHIFTING THIS EVENING MAY ALLOW WINDS TO GO BRIEFLY SOUTHEAST
ESPECIALLY AT AHN/MCN BUT SHOULD BE SOUTHWEST AGAIN TOMORROW. SOME
BRIEF MVFR FOG POSSIBLE AT TYPICAL SITES...ESPECIALLY WITH RAIN.
EXPECT AFTERNOON CONVECTION AGAIN ON MONDAY...SO HAVE INCLUDED
PROB30 FOR ATL.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TIMING OF CONVECTION.
MEDIUM TO HIGH ON WINDS.
HIGH ON ALL OTHER ELEMENTS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  95  71  93 /  20  40  30  40
ATLANTA         74  93  73  91 /  20  40  30  40
BLAIRSVILLE     66  88  66  86 /  10  50  40  40
CARTERSVILLE    69  94  70  92 /  10  40  40  40
COLUMBUS        74  94  74  94 /  30  40  30  40
GAINESVILLE     72  93  72  90 /  20  50  40  40
MACON           70  94  71  95 /  30  30  20  30
ROME            69  95  70  94 /  10  40  40  40
PEACHTREE CITY  70  92  70  92 /  30  40  30  40
VIDALIA         70  94  72  93 /  10  20  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13
Hazardous weather outlook, Jul 3, 11:55 AM EDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1155 AM EDT SUN JUL 3 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040830-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1155 AM EDT SUN JUL 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND
EVENING ACROSS NORTH AND CENTRAL GEORGIA...MAINLY NORTH OF A LINE
FROM CUSSETA TO MACON TO AUGUSTA.

.SYNOPSIS...
INTERACTIONS BETWEEN UPPER LEVEL DISTURBANCES AND A WEAK SURFACE
TROUGH MEANDERING ACROSS NORTH GEORGIA WILL CREATE CONDITIONS FOR
ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND
EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE FREQUENT CLOUD TO
GROUND LIGHTNING...WIND GUSTS TO 50 MPH...AND LOCALLY HEAVY RAINS.

.DISCUSSION...
AN AREA OF MID AND UPPER LEVEL HIGH PRESSURE TO THE WEST CONTINUES
TO PROVIDE AN ACTIVE NORTHERLY FLOW...WITH WEAK UPPER LEVEL
DISTURBANCES TRAVERSING THE PEACH STATE FROM THE NORTH. A SURFACE
TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A FOCUS FOR
ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING.
MOST STORMS SHOULD STAY BELOW SEVERE CRITERIA DUE TO MODEST
INSTABILITIES AND WEAK WIND SHEAR PROFILES...BUT AN ISOLATED
SEVERE THUNDERSTORM OR TWO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
SCATTERED THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

TDP

In the hours before

Special weather statement, Jul 3, 4:53 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT SUN JUL 3 2011

GAZ089-032130-
453 PM EDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WESTERN MUSCOGEE
COUNTY UNTIL 530 PM EDT...

AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHWEST OF COLUMBUS...MOVING
SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MUSCOGEE COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE LAUREL HILLS...GREEN ISLAND HILLS...ROSE
HILL...EDGEWOOD...BIBB CITY...AVONDALE...COLUMBUS AND BENNING PARK.

&&

LAT...LON 3260 8491 3241 8494 3241 8498 3243 8497
      3246 8501 3251 8501 3259 8508 3260 8508
TIME...MOT...LOC 2053Z 025DEG 5KT 3251 8505
Special weather statement, Jul 3, 4:59 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT SUN JUL 3 2011

GAZ090-091-032130-
459 PM EDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MARION AND
CHATTAHOOCHEE COUNTIES UNTIL 530 PM EDT...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR BRANTLEY OR 6 MILES NORTHWEST OF
BUENA VISTA...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MARION AND CHATTAHOOCHEE COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE OAKLAND...BRANTLEY...ZELLOBEE AND
BUENA VISTA.

&&

LAT...LON 3231 8451 3226 8464 3236 8472 3249 8465
      3247 8451
TIME...MOT...LOC 2058Z 025DEG 5KT 3241 8459
Special weather statement, Jul 3, 5:07 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT SUN JUL 3 2011

GAZ038-050-032200-
507 PM EDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN OGLETHORPE AND GREENE COUNTIES UNTIL 600 PM EDT...

AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PHILOMATH...MOVING SOUTHWEST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
OGLETHORPE AND GREENE COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE PHILOMATH...MAXEYS...WOODVILLE...UNION
POINT...PENFIELD...GREENSBORO AND GRESHAMVILLE. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3370 8300 3368 8298 3352 8315 3358 8333
      3360 8335 3362 8335 3388 8305 3382 8296
      3378 8299 3373 8295
TIME...MOT...LOC 2108Z 041DEG 19KT 3375 8305
Special weather statement, Jul 3, 5:16 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT SUN JUL 3 2011

GAZ104-106-032145-
516 PM EDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN SUMTER AND CRISP COUNTIES UNTIL 545 PM EDT...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR LESLIE...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
SUMTER AND CRISP COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LAMAR...COBB...DESOTO AND LESLIE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3192 8415 3203 8406 3200 8395 3191 8395
      3191 8415
TIME...MOT...LOC 2116Z 019DEG 4KT 3195 8403
Special weather statement, Jul 3, 5:18 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT SUN JUL 3 2011

GAZ103-104-032145-
518 PM EDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN WEBSTER AND SUMTER COUNTIES UNTIL 545 PM EDT...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHEAST OF CENTERPOINT
...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WEBSTER AND SUMTER COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LEVERETTS AND CENTERPOINT. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3192 8459 3201 8452 3201 8438 3192 8439
      3192 8440 3195 8444 3193 8444 3191 8446
      3191 8459
TIME...MOT...LOC 2118Z 016DEG 6KT 3193 8447
Special weather statement, Jul 3, 5:21 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EDT SUN JUL 3 2011

GAZ039-032145-
521 PM EDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN WILKES COUNTY UNTIL 545 PM EDT...

AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DANBURG...MOVING SOUTHWEST AT 10 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILKES
COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE FLORAL HILL...DELHI...DANBURG...MALLORYSVILLE...NORMAN...
TIGNALL...JACKSONS CROSSROADS...CENTERVILLE...CELESTE...NEWTOWN...
RAYLE...WASHINGTON AND TYRONE.

&&

LAT...LON 3365 8278 3364 8280 3366 8282 3362 8288
      3378 8299 3394 8279 3399 8271 3399 8269
      3393 8262 3388 8260 3388 8257 3386 8256
TIME...MOT...LOC 2121Z 036DEG 10KT 3385 8270

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:06 PM EDTSpecial Weather StatementFFCFayette, Spalding24 min
Jul 2, 8:07 PM EDTSpecial Weather StatementFFCFayette, Spalding23 min
Jul 2, 9:23 PM EDTSpecial Weather StatementFFCTroup37 min
Jul 2, 10:13 PM EDTSpecial Weather StatementFFCMacon32 min
Jul 2, 10:33 PM EDTSpecial Weather StatementFFCFayette27 min
Jul 2, 10:47 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Spalding24 min
Jul 3, 3:16 PM EDTSpecial Weather StatementFFCMeriwether29 min
Jul 3, 3:19 PM EDTSpecial Weather StatementFFCNewton, Rockdale41 min
Jul 3, 3:56 PM EDTSpecial Weather StatementFFCMorgan49 min
Jul 3, 4:20 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan25 min
Jul 3, 4:24 PM EDTSpecial Weather StatementFFCTroup36 min
Jul 3, 4:30 PM EDTSpecial Weather StatementFFCSchley30 min
Jul 3, 4:31 PM EDTSpecial Weather StatementFFCGreene29 min
Jul 3, 4:49 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup41 min
Jul 3, 4:53 PM EDTSpecial Weather StatementFFCButts, Lamar37 min
Jul 3, 4:59 PM EDTSpecial Weather StatementFFCMarion31 min
Jul 3, 5:03 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Spalding13 min
Jul 3, 5:07 PM EDTSpecial Weather StatementFFCGreene53 min
Jul 3, 5:16 PM EDTSpecial Weather StatementFFCSumter29 min
Jul 3, 5:18 PM EDTSpecial Weather StatementFFCWebster27 min
Jul 3, 5:21 PM EDTSpecial Weather StatementFFCWilkes24 min
Jul 3, 5:30 PM EDTSpecial Weather StatementFFCPutnam30 min
Jul 3, 5:43 PM EDTSpecial Weather StatementFFCWilkes32 min
Jul 3, 6:09 PM EDTSpecial Weather StatementFFCMarion36 min
Jul 3, 6:17 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones28 min
Jul 3, 6:31 PM EDTSpecial Weather StatementFFCTerrell29 min
Jul 3, 6:45 PM EDTSpecial Weather StatementFFCBibb30 min
Jul 3, 6:52 PM EDTSevere Thunderstorm WarningFFCBibb, Jones23 min
Jul 3, 7:11 PM EDTSpecial Weather StatementFFCWashington34 min
Jul 3, 7:19 PM EDTSpecial Weather StatementFFCBibb26 min
Jul 3, 7:26 PM EDTSpecial Weather StatementFFCJefferson34 min
Jul 3, 7:44 PM EDTSpecial Weather StatementFFCWilkinson31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.